Zur théorie der linearen Differenzengleichungen erster Ordnung

Hj. Mellin Helsingfors

TBD mathscidoc:1701.33256

Acta Mathematica, 15, (1), 317-384, 1891.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:54 uploaded by actaadmin ] [ 70 downloads ] [ 0 comments ]
@inproceedings{hj.1891zur,
  title={Zur théorie der linearen Differenzengleichungen erster Ordnung},
  author={Hj. Mellin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202954108764965},
  booktitle={Acta Mathematica},
  volume={15},
  number={1},
  pages={317-384},
  year={1891},
}
Hj. Mellin. Zur théorie der linearen Differenzengleichungen erster Ordnung. 1891. Vol. 15. In Acta Mathematica. pp.317-384. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202954108764965.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved